# SDR AALA20150601017

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 57,631 hours, 7,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT POSITION 23C EMER ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS AT POSITIONS 23C.  SYS CHECKED NORMAL.
